Alert archive / Massachusetts / Special Weather Statements in 2017
Special Weather Statement, NWS Albany, NY
NWS Albany, NY issued this special weather statement at Aug 2, 2017, 5:01 PM EDT for Berkshire County, Massachusetts. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 2, 2017, 5:01 PM EDT (21:01 UTC)
- Expired
- Aug 2, 2017, 5:30 PM EDT
- In force
- 29 min
- Issued by
- NWS Albany, NY
County Berkshire County, MA
The radar
The Albany radar (KENX), 83 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 9.0 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 312 J/kg
- Mixed-layer CIN
- -124 J/kg
- Mixed-layer LCL
- 1098 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
315
WWUS81 KALY 022101
SPSALY
Special Weather Statement
National Weather Service Albany NY
501 PM EDT WED AUG 2 2017
MAZ001-025-022130-
Northern Berkshire-Southern Berkshire-
501 PM EDT WED AUG 2 2017
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BERKSHIRE COUNTY...
At 500 PM EDT, a strong thunderstorm was located over Pittsfield,
moving east at 30 mph.
Winds in excess of 30 mph and half inch hail are possible with this
storm.
This storm will be near...
Becket around 515 PM EDT.
Other locations impacted by this storm include Barkerville, Windsor,
Mahkeenac Heights, Washington, Tanglewood, New Lenox, Lakeview
Terrace, Lenox Dale, Berkshire and The Boulders.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4239 7301 4238 7302 4239 7306 4238 7307
4233 7306 4232 7304 4231 7335 4250 7335
4255 7298 4254 7297
TIME...MOT...LOC 2100Z 257DEG 25KT 4242 7324
$$
TAWWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Aug 2, 4:42 PM EDT, 19 minutes earlier.
Area forecast discussion, Aug 2, 4:42 PM EDT, 19 minutes before
Area Forecast Discussion National Weather Service Albany NY 442 PM EDT Wed Aug 2 2017 .SYNOPSIS... Seasonably warm and humid conditions will prevail through the remainder of the work week. Scattered mainly afternoon thunderstorms are expected Thursday and Friday, with more numerous showers and thunderstorms expected Friday night into early Saturday as a cold front slowly moves across the region. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... As of 4 pm, showers and thunderstorms ongoing as an upper-level shortwave interacts with an uncapped, unstable environment. Environment has been pretty worked over in the Catskills with temps down in the 60s, and in fact many areas have seen temps fall within the anvil shading, stabilizing the environment. Storms continue, though, across portions of the mid-Hudson Valley, western New England, and the southern Adirondacks. Pockets of 1500-2000 J/kg SBCAPE still exist across portions of western New England, which has resulted in some of the updrafts being vigorous with strong to severe wind gusts and hail near severe limits. Do expect these storms' intensity to be on a downward trend as we work into this evening, due to a combination of diminished heating and subsidence in the wake of the upper wave. Should see skies clearing (at least partially) overnight, setting the stage for potential fog development, especially in spots that have seen rainfall today. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/... Thursday's setup will be similar to today, but with a couple of subtle but potentially important differences. We will still have a seasonably warm and humid airmass, with highs in the mid-80s in the valleys and dewpoints in the upper 60s. We will also still be under weak flow aloft, with H500 winds only progged at around 15 kt. However, the degree of upper troughiness will be a bit less, with H500 winds veering from southwesterly to westerly during the day, and even some weak height rises. Also, the midlevel cold pocket that was in place today will be gone, resulting in less-steep midlevel lapse rates. Forecast soundings still depict the environment becoming unstable and uncapped during the afternoon, suggesting showers and thunderstorms will form first over the higher terrain and then moving into the valleys. However, with the weaker forcing and weaker lapse rates, the coverage and severity is expected to be less. Pockets of respectable instability could still develop, perhaps on the order of 1500 J/kg SBCAPE, so still cannot rule out a few strong storms. Storm motion will be slow and pulsey again like today, so locally heavy rainfall will again be possible. Will mention in the HWO. Expect thunderstorms to diminish with the loss of diurnal heating again Thursday night, with fog formation again possible. However, there will be a bit more of a surface gradient, which could keep it at bay. Potentially a few more clouds around from upstream convection as well. Friday into Saturday, a strong upper low will cross the western Great Lakes and become negatively tilted as it pivots into the Northeast US. The system will allow midlevel flow to increase through the day Friday into Friday night. The system's surface cold front will cross the forecast area Friday night into early Saturday. The timing of the frontal passage is not optimal for severe weather over most of the forecast area. Again, could see some afternoon diurnal storms Friday, but most of the forcing and faster midlevel flow will remain to the west during the day. Accordingly, SPC has placed far western portions of the forecast area in a slight risk for severe weather where there could be some overlap of diurnally enhanced instability and stronger deep-layer shear. Showers and thunderstorms will become likely from west to east Friday night into early Saturday along the front and ahead of the midlevel trough. If the frontal passage slows down, could see some stronger storms over eastern portions of the forecast area Saturday, but consensus now favors clouds and precip associated with the front muting any instability Saturday. Drier airmass will filter in from west to east Saturday, resulting in a clearing trend in the afternoon and evening. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... The period will start out dry, but the beginning of the work week will mark a return to wet conditions for about 48 hours. Then Wednesday and Thursday will be dry once again. High pressure will help suppress low pressure waves along a frontal boundary to our south, but not far enough south so that rain doesn't overspread the entire forecast area on Monday. Monday and Tuesday are our most vulnerable days, with significant QPFs most likely Monday night. Skies will be mainly overcast, so the atmosphere will only gradually become de-stabilized, and the precipitation more showery going into Tuesday, with some rumbles of thunder possible across the southern zones in the vicinity of the quasi-stationary front. The frontal boundary will finally progress further south and east during mid-week, beginning a another dry period for us. High temperatures will be in the lower 60s to lower 80s range on Sunday, the mid 60s to mid 70s range on Monday, and from the lower 60s to around 80 degrees on Tuesday and Wednesday. Low temperatures will range from the upper 40s to upper 50s Saturday night, from around 50 to around 60 degrees Sunday night, from the mid 50s to lower 60s Monday night, and in the 50s to around 60 degrees Tuesday night. The normal early August highs and lows at Albany are in the lower 80s and lower 60s, respectively. && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... Showers and thunderstorms will move through the region this afternoon and evening. Ceilings and visibilities will be VFR this afternoon and evenings. Any thunderstorms that do develop will cause ceilings and visibilities to drop to MVFR/IFR. Winds will be out of the south 10 kts or less this afternoon and evening. Winds will be calm overnight. Vsibilities may lower from 0600Z - 1100Z across the KGFL, KPOU and KPSF with low level moisture and calm winds. Visibility conditions will improve by 12-14Z Thursday AM. Outlook... Thursday Night: Moderate Operational Impact. Chance of SHRA...TSRA. Friday: Moderate Operational Impact. Chance of SHRA...TSRA. Friday Night: Moderate Operational Impact. Chance of SHRA...TSRA. Saturday: Moderate Operational Impact. Chance of SHRA...TSRA. Saturday Night: No Operational Impact. NO SIG WX. Sunday: No Operational Impact. NO SIG WX. Sunday Night: No Operational Impact. NO SIG WX. Monday: Moderate Operational Impact. Chance of RA. && .FIRE WEATHER... Seasonably warm and humid conditions will prevail through remainder of the week. Scattered mainly afternoon thunderstorms are expected Thursday and Friday, with more numerous showers and thunderstorms expected Friday night into early Saturday as a cold front slowly moves across the region. Minimum relative humidity values are forecast to be generally 50 to 60 percent both Thursday and Friday afternoons, with a recovery to 90 to near 100 percent at night, with areas of dew and fog formation likely. On Thursday, winds will be mainly from the south to southwest at 5-10 mph. Southerly winds will be a bit stronger Friday, with a few gusts to around 20 mph possible in the afternoon. Winds will be stronger, and variable in direction in and near any thunderstorms. && .HYDROLOGY... Scattered showers and thunderstorms will come to an end this evening, with redevelopment expected Thursday afternoon. Widespread heavy rainfall is not expected, but storms will be slow-moving so locally heavy rainfall is possible. A similar situation will occur Friday afternoon. Widespread showers and thunderstorms, some containing heavy rainfall, will be possible Friday night into Saturday morning as a cold front slowly moves east across the region. Again, localized ponding of water in low lying/poor drainage and urban areas will be possible. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...KL/Thompson NEAR TERM...Thompson SHORT TERM...Thompson LONG TERM...ELH AVIATION...VTK FIRE WEATHER...KL/Thompson HYDROLOGY...KL/Thompson
Hazardous weather outlook, Aug 2, 4:54 PM EDT, 7 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 454 PM EDT Wed Aug 2 2017 CTZ001-013-MAZ001-025-NYZ041>043-047>054-058>061-063>066-083-084- VTZ013>015-032100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Northern Saratoga-Northern Warren- Northern Washington-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene- Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster- Western Dutchess-Eastern Dutchess-Southeast Warren- Southern Washington-Bennington-Western Windham-Eastern Windham- 454 PM EDT Wed Aug 2 2017 This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, eastern New York excluding the western Adirondacks and Mohawk Valley, and for southern Vermont. .DAY ONE...Tonight. Thunderstorms will diminish this evening. Any additional storms are expected to remain below severe limits. Locally heavy rainfall is possible in any thunderstorm. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Scattered thunderstorms are expected Thursday afternoon. Isolated storms could contain gusty winds, small hail, and locally heavy rainfall. There is a marginal risk for severe thunderstorms late Friday afternoon through Saturday morning, as a cold front moves across the region. Isolated damaging wind gusts would be the greatest potential hazard from these thunderstorms. In addition, locally heavy rainfall could lead to ponding of water in low lying, poor drainage and urban areas Friday night into Saturday morning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. NYZ032-033-038>040-082-032100- Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton- Montgomery-Northern Fulton- 454 PM EDT Wed Aug 2 2017 This Hazardous Weather Outlook is for the western Adirondacks and Mohawk Valley of east central New York. .DAY ONE...Tonight. Thunderstorms will diminish this evening. Any additional storms are expected to remain below severe limits. Locally heavy rainfall is possible in any thunderstorm. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Scattered thunderstorms are expected Thursday afternoon. Isolated storms could contain gusty winds, small hail, and locally heavy rainfall. There is a slight risk for severe thunderstorms late Friday afternoon through Saturday morning, as a cold front moves across the region. Damaging winds gusts would be the greatest potential hazard from these thunderstorms. In addition, locally heavy rainfall could lead to ponding of water in low lying, poor drainage and urban areas Friday night into Saturday morning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Local storm report, Aug 2, 4:37 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
437 PM EDT WED AUG 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND DMG 2 SE PLATTEKILL 41.60N 74.05W
08/02/2017 ULSTER NY PUBLIC
SMALL TREES DOWN. NUMEROUS TREE LIMB DOWNS.
&&
EVENT NUMBER ALY1704009
KOLECILocal storm report, Aug 2, 4:43 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBANY NY
443 PM EDT WED AUG 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM LIGHTNING GOSHEN 41.83N 73.23W
08/02/2017 LITCHFIELD CT 911 CALL CENTER
TREE STRUCK BY LIGHTNING AND CAUGHT FIRE. RADAR
ESTIMATED TIME.
&&
CORRECTED EVENT
EVENT NUMBER ALY1704010
CSSpecial weather statement, Aug 2, 4:43 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Albany NY
443 PM EDT WED AUG 2 2017
MAZ025-022115-
Southern Berkshire-
443 PM EDT WED AUG 2 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN BERKSHIRE COUNTY...
At 443 PM EDT, a strong thunderstorm was located over Great
Barrington, moving east at 30 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
This storm will be near...
Sandisfield around 505 PM EDT.
Otis around 510 PM EDT.
Other locations impacted by this storm include Hartsville, Konkapot,
Gomorrah, New Boston, Alford, Tyringham, North Otis, Newsboy Statue,
Montville and Mill River.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4215 7303 4215 7307 4212 7306 4211 7307
4209 7307 4207 7306 4205 7306 4205 7343
4223 7345 4231 7300 4225 7300
TIME...MOT...LOC 2043Z 263DEG 27KT 4216 7334
TAWSpecial weather statement, Aug 2, 4:43 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Albany NY
443 PM EDT WED AUG 2 2017
VTZ013>015-022115-
Eastern Windham-Western Windham-Bennington-
443 PM EDT WED AUG 2 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BENNINGTON AND
NORTHERN WINDHAM COUNTIES...
At 443 PM EDT, a strong thunderstorm was located near Manchester
Center, or near Manchester, moving northeast at 20 mph.
Winds in excess of 30 mph and nickel size hail are possible with this
storm.
This storm will be near...
Londonderry around 505 PM EDT.
Other locations impacted by this storm include Stratton Valley,
Windham, Brockways Mills, Bondville, Peru Town Center, Grafton,
Stratton Acres, Rawsonville, Intervale and South Windham.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4321 7244 4304 7290 4331 7317 4330 7299
4329 7299 4329 7298 4330 7297 4330 7282
4325 7282 4322 7269 4324 7257 4323 7243
TIME...MOT...LOC 2043Z 231DEG 18KT 4323 7301
JVMLocal storm report, Aug 2, 5:00 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBANY NY
500 PM EDT WED AUG 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0202 PM TSTM WND DMG 1 NNW UNION CENTER 41.86N 74.00W
08/02/2017 ULSTER NY 911 CALL CENTER
TREES AND WIRES DOWN.
&&
CORRECTED EVENT TIME
EVENT NUMBER ALY1704004
CSSpecial weather statement, Aug 2, 5:01 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Albany NY
501 PM EDT WED AUG 2 2017
MAZ001-025-022130-
Northern Berkshire-Southern Berkshire-
501 PM EDT WED AUG 2 2017
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BERKSHIRE COUNTY...
At 500 PM EDT, a strong thunderstorm was located over Pittsfield,
moving east at 30 mph.
Winds in excess of 30 mph and half inch hail are possible with this
storm.
This storm will be near...
Becket around 515 PM EDT.
Other locations impacted by this storm include Barkerville, Windsor,
Mahkeenac Heights, Washington, Tanglewood, New Lenox, Lakeview
Terrace, Lenox Dale, Berkshire and The Boulders.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4239 7301 4238 7302 4239 7306 4238 7307
4233 7306 4232 7304 4231 7335 4250 7335
4255 7298 4254 7297
TIME...MOT...LOC 2100Z 257DEG 25KT 4242 7324
TAWThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 11:10 AM EDT | Special Weather Statement | ALY | Greene | 50 min |
| Aug 2, 11:44 AM EDT | Special Weather Statement | ALY | Warren | 46 min |
| Aug 2, 11:58 AM EDT | Areal Flood Advisory | ALY | Ulster | 3 hr |
| Aug 2, 12:04 PM EDT | Special Weather Statement | ALY | Ulster | 56 min |
| Aug 2, 12:06 PM EDT | Severe Thunderstorm Warning | ALY | Greene, Ulster | 54 min |
| Aug 2, 12:19 PM EDT | Special Weather Statement | ALY | Greene | 26 min |
| Aug 2, 12:38 PM EDT | Severe Thunderstorm Warning | ALY | Ulster | 52 min |
| Aug 2, 12:50 PM EDT | Special Weather Statement | ALY | Saratoga | 40 min |
| Aug 2, 1:16 PM EDT | Special Weather Statement | ALY | Schoharie | 44 min |
| Aug 2, 1:34 PM EDT | Special Weather Statement | ALY | Ulster | 41 min |
| Aug 2, 1:56 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess, Ulster | 64 min |
| Aug 2, 2:07 PM EDT | Special Weather Statement | ALY | Montgomery | 38 min |
| Aug 2, 2:13 PM EDT | Areal Flood Advisory | ALY | Montgomery, Schoharie | 3 hr |
| Aug 2, 2:16 PM EDT | Special Weather Statement | ALY | Fulton | 44 min |
| Aug 2, 2:20 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Warren, Washington | 55 min |
| Aug 2, 2:34 PM EDT | Special Weather Statement | ALY | Columbia | 26 min |
| Aug 2, 2:38 PM EDT | Special Weather Statement | ALY | Putnam | 52 min |
| Aug 2, 2:41 PM EDT | Special Weather Statement | ALY | Warren | 34 min |
| Aug 2, 2:43 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess, Ulster | 62 min |
| Aug 2, 2:47 PM EDT | Areal Flood Advisory | ALY | Saratoga, Warren | 3 hr |
| Aug 2, 3:04 PM EDT | Special Weather Statement | ALY | Otsego | 56 min |
| Aug 2, 3:09 PM EDT | Areal Flood Advisory | ALY | Fulton, Hamilton | 3 hr |
| Aug 2, 3:30 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess | 60 min |
| Aug 2, 3:38 PM EDT | Special Weather Statement | ALY | Warren | 52 min |
| Aug 2, 3:44 PM EDT | Special Weather Statement | ALY | Dutchess | 31 min |
| Aug 2, 3:56 PM EDT | Areal Flood Advisory | ALY | Herkimer | 3 hr |
| Aug 2, 4:14 PM EDT | Special Weather Statement | ALY | Hamilton | 31 min |
| Aug 2, 4:25 PM EDT | Areal Flood Advisory | ALY | Hamilton | 3 hr |
| Aug 2, 5:35 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Herkimer | 36 min |
| Aug 2, 2:56 PM EDT | Severe Thunderstorm Warning | ALY | Windham | 49 min |
| Aug 2, 3:19 PM EDT | Areal Flood Advisory | ALY | Windham | 3 hr |
| Aug 2, 3:27 PM EDT | Special Weather Statement | ALY | Windham | 33 min |
| Aug 2, 3:47 PM EDT | Special Weather Statement | ALY | Windham | 43 min |
| Aug 2, 3:52 PM EDT | Severe Thunderstorm Warning | ALY | Bennington, Windham | 35 min |
| Aug 2, 5:48 PM EDT | Special Weather Statement | ALY | Bennington | 27 min |
| Aug 2, 6:05 PM EDT | Special Weather Statement | ALY | Bennington | 40 min |
| Aug 2, 2:28 PM EDT | Areal Flood Advisory | ALY | Berkshire | 2 hr |
| Aug 2, 4:43 PM EDT | Special Weather Statement | ALY | Berkshire | 32 min |
| Aug 2, 1:39 PM EDT | Special Weather Statement | ALY | 36 min | |
| Aug 2, 2:05 PM EDT | Special Weather Statement | ALY | 25 min | |
| Aug 2, 2:48 PM EDT | Areal Flood Advisory | ALY | Northwest Hills Planning Region | 117 min |
| Aug 2, 3:07 PM EDT | Areal Flood Advisory | ALY | Northwest Hills Planning Region | 113 min |
| Aug 2, 3:24 PM EDT | Special Weather Statement | ALY | 66 min | |
| Aug 2, 4:02 PM EDT | Flash Flood Warning | ALY | Northwest Hills Planning Region | 3 hr |
| Aug 2, 4:20 PM EDT | Special Weather Statement | ALY | 25 min |
Nearby
Special Weather Statements in Massachusetts, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.